Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Bordism invariants of intersections of submanifolds

Authors: Allen Hatcher and Frank Quinn
Journal: Trans. Amer. Math. Soc. 200 (1974), 327-344
MSC: Primary 57C35; Secondary 57D40
MathSciNet review: 0353322
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper characterizes certain geometric intersection problems in terms of bordism obstructions. These obstructions give a setting in which to study such things as parametrized $ h$-cobordisms (pseudoisotopy), and surgery above the middle dimension and on fibrations, where such intersection problems arise.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57C35, 57D40

Retrieve articles in all journals with MSC: 57C35, 57D40

Additional Information

PII: S 0002-9947(1974)0353322-6
Keywords: Isotopy, regular homotopy, intersections
Article copyright: © Copyright 1974 American Mathematical Society